Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 145, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Sep 8, 2023, 2:08 PM EDT for Brevard County, Florida. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2023, 2:08 PM EDT (18:08 UTC)
- Expired
- Sep 8, 2023, 2:42 PM EDT
- In force
- 34 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 5 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 2:10 PM EDT | HAIL 0.25 | 3 Ssw Space Coast Stadi, FL | Off duty NWS employee reports pea size hail on Archdale Street in Viera. |
| Sep 8, 2:23 PM EDT | TSTM WND GST 39 | Melbourne Intl Airport, FL | The Melbourne Orlando International Airport KMLB ASOS measured a 39mph/34kt wind gust from the northwest. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1371 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
738
WUUS52 KMLB 081808
SVRMLB
FLC009-081900-
/O.NEW.KMLB.SV.W.0145.230908T1808Z-230908T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
208 PM EDT Fri Sep 8 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
East central Brevard County in east central Florida...
* Until 300 PM EDT.
* At 208 PM EDT, a severe thunderstorm was located over Suntree, or
near Rockledge, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Melbourne, Satellite Beach, Indialantic, Patrick Air Force Base,
and Merritt Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2806 8054 2811 8082 2827 8075 2829 8057
TIME...MOT...LOC 1808Z 277DEG 12KT 2822 8073
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schaper2 follow-up statements
817 WWUS52 KMLB 081831 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 231 PM EDT Fri Sep 8 2023 FLC009-081900- /O.CON.KMLB.SV.W.0145.000000T0000Z-230908T1900Z/ Brevard FL- 231 PM EDT Fri Sep 8 2023 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT FOR EAST CENTRAL BREVARD COUNTY... At 231 PM EDT, a severe thunderstorm was located over Melbourne, moving east at 15 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Melbourne, Satellite Beach, Indialantic, Merritt Island, and West Melbourne. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2806 8054 2809 8072 2821 8070 2822 8056 TIME...MOT...LOC 1831Z 288DEG 11KT 2813 8063 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Schaper
486
WWUS52 KMLB 081842
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
242 PM EDT Fri Sep 8 2023
FLC009-081851-
/O.CAN.KMLB.SV.W.0145.000000T0000Z-230908T1900Z/
Brevard FL-
242 PM EDT Fri Sep 8 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BREVARD COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 2806 8054 2809 8072 2821 8070 2822 8056
TIME...MOT...LOC 1840Z 277DEG 12KT 2813 8059
$$
SchaperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 10:17 AM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Sep 8, 10:17 AM EDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 1017 AM EDT Fri Sep 8 2023 ...New UPDATE, MARINE, AVIATION... .UPDATE... Issued at 1015 AM EDT Fri Sep 8 2023 Early convection has initiated across north Florida and the Florida west coast as a mid level low moves southward into the state. Morning soundings show unseasonably cold air aloft, and the 10Z XMR sounding has recorded -10.5 C at 500 mb. Moderate CAPE and low shear profiles in combination with modeled lapse rates between 7-8 C/km will make for strong to marginally severe pulse storms. Areas of dry air in the mid and upper levels could allow for brief periods of gusty winds in the strongest storms. The XMR 10Z sounding has noted a DCAPE value of 965 J/Kg, and the environment will be supportive of wind gust up to 60 mph where the strongest convection occurs. Uncertainty remains in the potential for hail to fall to the surface this afternoon. Temperatures aloft could be supportive of small to large hail, but some melting is expected occur within the mid and lower levels of the atmosphere. In their morning update, SPC has now included the majority of east central Florida in a Marginal risk (1 of 5) for severe weather today. Storms will be slow moving with rainfall rates exceeding 2 inch/hr. WPC has included most of east central Florida in a marginal risk (1 of 5) for excessive rainfall, with particular emphasis on coastal counties. 00Z hi-res model guidance suggests increasing coverage of storms after 12pm, with the greatest coverage late in the afternoon as the east coast sea breeze moves inland. However, current initiation of showers and storms along the west coast could signal an earlier start than model guidance suggests. Coverage is around 70 percent for most of east central Florida this afternoon with slightly lower PoPs (50-60%) across Martin and Coastal St. Lucie counties. Temperatures are expected to be a little cooler than yesterday afternoon due to rain and additional cloud cover. Afternoon highs are forecast mostly in the low 90s. && .MARINE... Issued at 1015 AM EDT Fri Sep 8 2023 Current observations at NOAA buoy 41009 - 20 NM east of Cape Canaveral show SSW winds around 10 kts with seas around 2 ft. Generally SW winds will back SE around 10-12 kts this afternoon as the east coast sea breeze develops. Seas will remain around 2-3 ft into tonight. Scattered showers and storms will be possible this morning with coverage becoming numerous late in the afternoon. A few storms could become strong with wind gusts exceeding 35 kts. Locally higher wind and seas in vicinity of storms. && .AVIATION... (12Z TAFS) Issued at 1015 AM EDT Fri Sep 8 2023 VFR outside of convection. Numerous showers and storms expected through the period. VCTS at 17Z for all terminals with MVFR VIS/CIG TEMPOs from MLB northward. There has been an earlier trend in development of convection across west Florida this morning, and northern TAFs will be monitored for potential amendments to VCTS and TEMPO timing. Winds generally S/SW around 8-10 kts. The east coast sea breeze will develop backing winds E/SE as it moves inland. Erratic and gusty winds in vicinity of convection. Showers ending around 01Z. && .PRELIMINARY POINT TEMPS/POPS... DAB 88 71 88 73 / 70 50 50 20 MCO 91 71 91 73 / 70 50 50 20 MLB 90 73 89 74 / 70 50 50 20 VRB 91 72 90 74 / 70 40 40 30 LEE 90 71 90 73 / 70 30 50 10 SFB 91 71 92 73 / 70 40 50 20 ORL 91 73 92 74 / 70 50 50 20 FPR 91 74 90 74 / 60 40 40 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM...Law LONG TERM....Schaper AVIATION...Law
Hazardous weather outlook, Sep 8, 11:19 AM EDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1119 AM EDT Fri Sep 8 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-090330- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1119 AM EDT Fri Sep 8 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... A vigorous upper level disturbance will traverse the Florida peninsula this afternoon and evening. Both east-west coast sea breezes will march inland and provide a focus for scattered lightning storms from early to mid afternoon. An increase in moisture along with daytime heating, coupled with additional mesoscale boundary collisions, will promote numerous shower and lightning storm coverage across east central Florida by late afternoon and into early evening. Expect the activity to gradually wind down and push off of the coast by mid to late evening. Storm motion will be generally toward the northeast up to 10 mph, but stronger boundary collisions could dictate overall motion. Primary storm threats include frequent lightning strikes, torrential downpours, coin-size hail, and gusty winds of 45 to 55 mph. One or two storms could produce winds locally to 60 mph. A brief tornado cannot be ruled out in the vicinity of stronger boundary collisions. .FLOOD IMPACT... Quick 2 or 3 inch downpours are possible with stronger and slower moving storms, as well as for areas that receive multiple rounds of storms. This will produce considerable ponding of water on roadways and other poorly drained surfaces. .RIP CURRENT IMPACT... A moderate risk of numerous, strong and life-threatening rip currents continues at all central Florida Atlantic beaches today. While rip currents will be present all day, the risk will be highest this morning and again this evening, due to tidal effects. Entering the ocean remains strongly discouraged due to the dangerous rip current conditions. Remember to heed all warnings from the beach patrol. .MARINE THUNDERSTORM GUST IMPACT... Lightning storms this afternoon and evening will produce wind gusts in excess of 35 knots, as well as frequent cloud-to-water lightning strikes. Mariners will need to keep an eye westward for rapidly developing and approaching showers and lightning storms from the mainland. Gusty outflows from storms can arrive well ahead of the precipitation. Inland lakes are not immune from the effects of strong storms and hazardous boating conditions can quickly develop over lakes with gusty winds and frequent lightning. Be prepared to seek safe harbor well before a storm approaches your area. .WATERSPOUT IMPACT... Marine interests should also be alert for the potential of waterspouts this afternoon and evening. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. There will remain at least a moderate risk of dangerous rip currents through this weekend. The threat for scattered lightning storms continues this weekend as well as into early next week. Lightning strikes, gusty winds, and torrential downpours remain the primary threats. Building seas and long period swells from Major Hurricane Lee over the west Atlantic are forecast to lead to deteriorating boating conditions over the coastal waters, and increase the threat of life-threatening rip currents and beach erosion through all of next week. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Law/Sedlock
In the hours before
Special weather statement, Sep 8, 1:26 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Melbourne FL
126 PM EDT Fri Sep 8 2023
FLZ045-046-053-081830-
Osceola FL-Orange FL-Seminole FL-
126 PM EDT Fri Sep 8 2023
...Strong thunderstorms will impact portions of south central
Seminole, southwestern Orange and northwestern Osceola Counties
through 230 PM EDT...
At 125 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fairview Shores to near Hunters Creek. Movement
was east at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Oviedo, Saint Cloud, and Winter Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2860 8144 2864 8114 2820 8123 2820 8153
2825 8155
TIME...MOT...LOC 1725Z 268DEG 10KT 2859 8138 2836 8147
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperLocal storm report, Sep 8, 1:30 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
130 PM EDT Fri Sep 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM Tstm Wnd Gst 3 S Playalinda Beach 28.61N 80.62W
09/08/2023 M40 mph Brevard FL Other Federal
USSF tower 211 measured a 35kt/40mph wind gust from the
northwest.
&&
Event Number MLB2300591
KRFSpecial weather statement, Sep 8, 1:49 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Melbourne FL
149 PM EDT Fri Sep 8 2023
FLZ053-058-154-254-259-547-647-747-081845-
Southern Brevard Barrier Islands FL-Okeechobee FL-Osceola FL-
Inland St. Lucie FL-Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-Mainland Southern Brevard FL-
149 PM EDT Fri Sep 8 2023
...Strong thunderstorms will impact portions of western St. Lucie,
Okeechobee, Indian River, southern Brevard and southeastern Osceola
Counties through 245 PM EDT...
At 149 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Kenansville to 10 miles
north of Brighton Seminole Reservation. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Okeechobee, Fellsmere, and Malabar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2726 8100 2730 8100 2730 8102 2733 8105
2736 8103 2739 8112 2745 8115 2749 8120
2755 8121 2760 8114 2766 8113 2782 8121
2785 8124 2786 8130 2792 8131 2815 8054
2807 8051 2724 8058 2722 8097
TIME...MOT...LOC 1749Z 256DEG 16KT 2797 8089 2723 8103
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperLocal storm report, Sep 8, 1:54 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
154 PM EDT Fri Sep 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM Tstm Wnd Gst Orlando Intl Airport 28.42N 81.32W
09/08/2023 M47 mph Orange FL ASOS
The Orlando International Airport KMCO ASOS measured a
47mph/41kt wind gust from the northwest.
&&
Event Number MLB2300592
LeahySpecial weather statement, Sep 8, 1:54 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
154 PM EDT Fri Sep 8 2023
FLZ045-053-247-347-447-547-647-747-081845-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
154 PM EDT Fri Sep 8 2023
...Strong thunderstorms will impact portions of central Brevard,
southern Orange and Osceola Counties through 245 PM EDT...
At 154 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Haulover Canal to 9 miles west of Camp
Holly Fish Camp. Movement was east at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Melbourne, Kissimmee, Titusville, and Saint Cloud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2874 8065 2860 8054 2849 8050 2844 8051
2839 8057 2814 8054 2791 8131 2800 8139
2800 8142 2804 8146 2806 8146 2801 8138
2808 8135 2809 8145 2814 8146 2814 8152
2826 8156 2826 8166 2835 8166
TIME...MOT...LOC 1754Z 262DEG 10KT 2876 8079 2808 8091
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperLocal storm report, Sep 8, 1:55 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
155 PM EDT Fri Sep 08 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM Tstm Wnd Gst 5 SSE Belle Isle 28.41N 81.32W
09/08/2023 M51 mph Orange FL Other Federal
The ITWS at the Orlando International Airport KMCO
measured a 51mph/44kt wind gust from the northwest.
&&
Event Number MLB2300593
LeahyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 10:59 AM EDT | Special Weather Statement | MLB | Seminole | 31 min |
| Sep 8, 11:25 AM EDT | Special Weather Statement | MLB | Seminole | 35 min |
| Sep 8, 11:27 AM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| Sep 8, 11:29 AM EDT | Special Marine Warning | MLB | 91 min | |
| Sep 8, 11:37 AM EDT | Special Weather Statement | MLB | Lake | 53 min |
| Sep 8, 11:54 AM EDT | Special Weather Statement | MLB | Seminole, Volusia | 66 min |
| Sep 8, 12:14 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole | 19 min |
| Sep 8, 12:17 PM EDT | Special Weather Statement | MLB | Lake | 58 min |
| Sep 8, 12:26 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 8, 12:30 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 13 min |
| Sep 8, 12:42 PM EDT | Special Weather Statement | MLB | Osceola | 33 min |
| Sep 8, 12:49 PM EDT | Special Weather Statement | MLB | Orange, Volusia | 56 min |
| Sep 8, 1:00 PM EDT | Areal Flood Advisory | MLB | Lake, Volusia | 2 hr |
| Sep 8, 1:04 PM EDT | Special Weather Statement | MLB | Brevard | 56 min |
| Sep 8, 1:05 PM EDT | Areal Flood Advisory | MLB | Brevard, Orange | 85 min |
| Sep 8, 1:13 PM EDT | Special Weather Statement | MLB | Osceola | 47 min |
| Sep 8, 1:25 PM EDT | Areal Flood Advisory | MLB | Orange | 95 min |
| Sep 8, 1:26 PM EDT | Special Weather Statement | MLB | Orange | 64 min |
| Sep 8, 1:42 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Sep 8, 1:49 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 56 min |
| Sep 8, 1:54 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 51 min |
| Sep 8, 2:21 PM EDT | Areal Flood Advisory | MLB | Brevard | 114 min |
| Sep 8, 2:30 PM EDT | Flash Flood Warning | MLB | Orange | 90 min |
| Sep 8, 2:49 PM EDT | Special Weather Statement | MLB | Indian River | 41 min |
| Sep 8, 2:56 PM EDT | Areal Flood Advisory | MLB | Osceola | 2 hr |
| Sep 8, 2:56 PM EDT | Severe Thunderstorm Warning | MLB | Indian River | 22 min |
| Sep 8, 3:00 PM EDT | Areal Flood Advisory | MLB | Osceola | 90 min |
| Sep 8, 3:05 PM EDT | Areal Flood Advisory | MLB | Brevard, Indian River, Saint Lucie | 115 min |
| Sep 8, 3:10 PM EDT | Areal Flood Advisory | MLB | Orange | 95 min |
| Sep 8, 3:32 PM EDT | Special Weather Statement | MLB | Indian River | 43 min |
| Sep 8, 4:06 PM EDT | Special Weather Statement | MLB | Saint Lucie | 39 min |
| Sep 8, 4:25 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 2 hr |
| Sep 8, 5:05 PM EDT | Special Weather Statement | MLB | Okeechobee | 25 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.